# SDR FXGAN108NS001

- Difficulty date: October 21, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N108NS
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680288
- Aircraft time: 13,211 hours
- Engine: Lyc IO540K1A5D
- Engine time: 131 hours
- Propeller: Hartzl HCC3YR
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Slipped
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTROL YOKE HAS SLIPPED TO THE LEFT ON THE PILOTS CONTROL COLUMN.
